Archive
Volume 1,  Issue 2 ,    February 2010
A theorem on | N, pn |k summability of infinite series U.K. MISRA1, S.P. PANDA2 and S.P. PANDA3
U.K. MISRA1, S.P. PANDA2 and S.P. PANDA3
J. Comp. & Math. Sci. Vol.1 (2), 103 - 110  ( 2010 )   
Visitor# 3560
Abstract       View PDF      

Improved Biclustering Of Microarray Data
SADIQ HUSSAIN* and G.C. HAZARIKA**
J. Comp. & Math. Sci. Vol.1 (2), 111 - 120  ( 2010 )   
Visitor# 3803
Abstract       View PDF      

On Maximum Modulus of Polynomials
M.S. PUKHTA
J. Comp. & Math. Sci. Vol.1 (2), 121 - 126  ( 2010 )   
Visitor# 3969
Abstract       View PDF      

On Fuzzy b-open Sets in Fuzzy Topological Spaces
S.S. BENCHALLI* and JENIFER J. KARNEL**
J. Comp. & Math. Sci. Vol.1 (2), 127 - 134  ( 2010 )   
Visitor# 3754
Abstract       View PDF      

Effect of inclined magnetic field on unsteady MHD flow of an incompressible viscous fluid through a porous medium in parallel plate channel
Dr. M. VEERA KRISHNA*, S.V. SUNEETHA* and S. CHAND BASHA**
J. Comp. & Math. Sci. Vol.1 (2), 135 - 144  ( 2010 )   
Visitor# 3418
Abstract       View PDF      

A Probability model for the risk of vulnerability to HIV/AIDS infection among female migrants
HIMANSHU PANDEY and RAJENDRA TIWARI
J. Comp. & Math. Sci. Vol.1 (2), 145 - 154  ( 2010 )   
Visitor# 3427
Abstract       View PDF      

On Minimum Metric Dimension of Circulant Networks
1BHARATI RAJAN, 1INDRA RAJASINGH, 1CHRIS MONICA. M* and 2PAUL MANUEL
J. Comp. & Math. Sci. Vol.1 (2), 155 - 162  ( 2010 )   
Visitor# 3639
Abstract       View PDF      

Effects of variable viscosity and thermal conductivity on free convective heat and mass transfer flow with constant heat flux through a porous medium
UTPAL SARMA and Dr. G.C.HAZARIKA
J. Comp. & Math. Sci. Vol.1 (2), 163 - 170  ( 2010 )   
Visitor# 3419
Abstract       View PDF      

Bayesian Estimation of Scale Parameter of Inverse Gaussian Distribution using Linex Loss Function
HIMANSHU PANDEY and ARUN KUMAR RAO
J. Comp. & Math. Sci. Vol.1 (2), 171 - 176  ( 2010 )   
Visitor# 3372
Abstract       View PDF      

Unsteady pulsatile hydro magentic poiseuille flow of a couple stress fluid through a porous medium with periodic body acceleration
Dr. S.V. SUNEETHA1, Dr. M. VEERA KRISHNA1 and Prof. R. SIVA PRASAD2
J. Comp. & Math. Sci. Vol.1 (2), 177 - 188  ( 2010 )   
Visitor# 3568
Abstract       View PDF      

On Einsteinís Summation Convention based Discrete Logarithm Problem under Exterior Algebra and Cryptography
SUNIL KUMAR KASHYAP, BIRENDRA KUMAR SHARMA1 and AMITABH BANERJEE2
J. Comp. & Math. Sci. Vol.1 (2), 189 - 192  ( 2010 )   
Visitor# 3359
Abstract       View PDF      

New Discrete Logarithm Problem over Finite Field by applying One Way Hash Function and Public Key Cryptography
SUNIL KUMAR KASHYAP, BIRENDRA KUMAR SHARMA1 and AMITABH BANERJEE2
J. Comp. & Math. Sci. Vol.1 (2), 193 - 196  ( 2010 )   
Visitor# 3342
Abstract       View PDF      

On Weakly Urysohn Spaces
S. S. BENCHALLI* and G. P. SIDDAPUR**
J. Comp. & Math. Sci. Vol.1 (2), 197 - 199  ( 2010 )   
Visitor# 3804
Abstract       View PDF      

A New Discrete Logarithm Problem in m-Dimensional Manifolds and Cryptography
SUNIL KUMAR KASHYAP, BIRENDRA KUMAR SHARMA1 and AMITABH BANERJEE2
J. Comp. & Math. Sci. Vol.1 (2), 201 - 203  ( 2010 )   
Visitor# 3365
Abstract       View PDF      

An association rules mining algorithm with two minimum support
YOGENDRA YATI* and DR. R.C. JAIN**
J. Comp. & Math. Sci. Vol.1 (2), 205 - 211  ( 2010 )   
Visitor# 3466
Abstract       View PDF      

Note on energy of some graphs
M. DEVA SAROJA1 and M. S. PAULRAJ2
J. Comp. & Math. Sci. Vol.1 (2), 213 - 216  ( 2010 )   
Visitor# 3626
Abstract       View PDF      

On Double Continuous Monotonic Decomposition of Graphs
JOSEPH VARGHESE* and A ANTONYSAMY**
J. Comp. & Math. Sci. Vol.1 (2), 217 - 222  ( 2010 )   
Visitor# 3381
Abstract       View PDF      

Unsteady viscoelastic free convection boundary layerflow past a vertical cone with uniform heat and mass flux
S. GOUSE MOHIDDIN1, S. VIJAYA KUMAR VARMA2 and N. CH. S. N. IYENGAR3
J. Comp. & Math. Sci. Vol.1 (2), 223 - 235  ( 2010 )   
Visitor# 3447
Abstract       View PDF      

Vcare: A Web-based Trauma Care System Incorporating Global Health Service to Instigate Life Saving Solution
PRANCHAL SRIVASTAVA, RAHUL SANGHI, N. CH. S. N. IYENGAR and RAJ KUMAR PAL1
J. Comp. & Math. Sci. Vol.1 (2), 237 - 244  ( 2010 )   
Visitor# 3520
Abstract       View PDF      

On bitopological ultra-b spaces
S. S. BENCHALLI* and P. M. BANSALI**
J. Comp. & Math. Sci. Vol.1 (2), 245 - 252  ( 2010 )   
Visitor# 3662
Abstract       View PDF      

A Context-Aware and Student Progress Mobile Application
M.MALLIKARJUNA RAO1 and Dr. FAYAZ K.2
J. Comp. & Math. Sci. Vol.1 (2), 253 - 262  ( 2010 )   
Visitor# 3607
Abstract       View PDF      

map1 map2 map3